Proceedings of the Japan Academy

The decomposition of coefficients of power-series and the divergence of interpolation polynomials

Tetsujiro Kakehashi

Full-text: Open access

Article information

Source
Proc. Japan Acad., Volume 31, Number 8 (1955), 517-523.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195525617

Digital Object Identifier
doi:10.3792/pja/1195525617

Mathematical Reviews number (MathSciNet)
MR0074562

Zentralblatt MATH identifier
0067.04901

Subjects
Primary: 42.1X

Citation

Kakehashi, Tetsujiro. The decomposition of coefficients of power-series and the divergence of interpolation polynomials. Proc. Japan Acad. 31 (1955), no. 8, 517--523. doi:10.3792/pja/1195525617. https://projecteuclid.org/euclid.pja/1195525617


Export citation